# SDR DALA1112223228

- Difficulty date: February 19, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 57,750 hours, 25,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151GF IS DELAMINATED ON A 30 INCH BY 30 INCH AREA.  REMOVED FLOOR PANEL 151GF IAW AMM 53-42-14-000-001.  FABRICATED NEW PANEL IAW NWD 3D25- 37498.   INSTALLED PANEL 151GF IAW AMM 53-22-14-400-001.
